MathSciNet Relay Station
MathSciNet bibliographic data
MR1174602 32G15 (30F60 58G25)
Buser, Peter; Seppälä, Mika Symmetric pants decompositions of Riemann surfaces. Duke Math. J. 67 (1992), no. 1, 39–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement